Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 81, NWS Wilmington, OH

June 12, 2015Champaign County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2015, 1:54 PM EDT for Champaign County, Ohio. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2015, 1:54 PM EDT (17:54 UTC)
Expired
Jun 12, 2015, 2:15 PM EDT
In force
21 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Champaign County, OH

The radar

The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
138 PM EDT FRI JUN 12 2015

.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES TODAY. A COLD
FRONT TRAILING THE LOW WILL SAG SOUTHWARD INTO THE AREA TONIGHT...
STALL ON SATURDAY AND LIFT BACK NORTH SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VISIBLE SATELLITE IMAGERY THIS MORNING DEPICTED PLENTY OF
INSOLATION. THIS WILL SET THE STAGE FOR A QUICKLY DESTABILIZING
AIRMASS BY EARLY TO MID AFTERNOON.

RADAR MOSAIC ALSO SHOWED A WEAK MCV ENTERING WEST CENTRAL INDIANA.
THIS FEATURE...ALONG WITH A LINGERING OUTFLOW BOUNDARY...OR
POSSIBLE LOW LEVEL CONVERGENT BOUNDARY...WILL RESULT IN THE
DEVELOPMENT OF SCATTERED SHOWERS AND STORMS ACROSS THE WESTERN
ZONES FIRST. THEREAFTER...SHOWERS AND STORMS WILL PROPAGATE EAST
THROUGH THE REMAINDER OF AREA. USING ENSEMBLE MLCAPE MEAN...WE
SHOULD BE ABLE TO OBTAIN 1500-2000 J/KG. THIS WILL COINCIDE WITH
WEAK DEEP LAYER SHEAR TO PRODUCE A MORE PULSE TYPE STORM MODE.
HOWEVER...THE MODERATE INSTABILITY...ALONG WITH DECENT DCAPES
OVER 1000 J/KG...WILL BRING THE THREAT OF DAMAGING STRAIGHT LINE
WINDS (WET MICROBURSTS) AND POSSIBLY LARGE HAIL. CONVECTION
ALLOWING MODELS SUGGEST THAT A MORE ORGANIZED LINE OF CONVECTION
MAY GET GOING TO OUR NW THIS AFTERNOON NEAR A WEAK SFC WAVE AND
FRONTAL BOUNDARY WHICH SHOULD PROPAGATE SE INTO OUR NWRN ZONES.
THIS AREA MAY SEE A LITTLE MORE IN THE WAY OF ORGANIZED SEVERE
WEATHER WHERE MAX INSTABILITIES OVERLAP A PERIOD OF LOW END DEEP
LAYER MODERATE SHEAR. HIGHS THIS AFTERNOON WILL RANGE FROM THE
UPPER 80S NW TO THE LOWER 90S EAST/SOUTHEAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
A COLD FRONT WILL LAY OUT EAST TO WEST AND SAG SOUTH INTO THE
FORECAST AREA TONIGHT AND THEN STALL ACROSS THE REGION ON
SATURDAY. BEST CHANCE FOR STORMS WILL BE THIS EVENING ALONG AND
AHEAD OF THE FRONT...ALTHOUGH THIS BOUNDARY WILL CONTINUE TO BE A
FOCUSING MECHANISM FOR CONVECTION THROUGH THE WEEKEND. AT THIS
POINT IT APPEARS THAT STORMS WILL BE LIMITED IN COVERAGE SATURDAY
AND EVEN MORE SO SATURDAY NIGHT. BUT SHOWERS AND THUNDERSTORMS
SHOULD REDEVELOP ON SUNDAY AS THE BOUNDARY LIFTS BACK NORTH.
FORECAST LOWS JUST SLIGHTLY LOWER THAN GUIDANCE AND USED A MOS
BLEND FOR HIGHS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
UPPER RIDGING EXTENDING INTO THE AREA AT THE BEGINNING OF THE
PERIOD WILL GET SUPPRESSED AS ZONAL FLOW BECOMES ESTABLISHED ACROSS
THE NORTHERN HALF OF THE COUNTRY. A FRONT WILL OSCILLATE BACK AND
FORTH ACROSS THE REGION WITH THE FRONT GETTING A SOUTHWARD PUSH AS
SHORT WAVES MOVE THROUGH THE FLOW WITH THE BOUNDARY LIFTING BACK
NORTH IN THE INTERIM. THIS WILL LEAD TO UNSETTLED CONDITIONS WITH
A CHANCE OF SHOWERS AND STORMS EACH DAY. MONDAY WILL BE THE
WARMEST DAY OF THE LONG TERM WITH HIGHER HEIGHTS STILL IN PLACE.
APPEARS THAT BY WEDNESDAY HIGHS WILL DROP SLIGHT BELOW NORMAL
ALTHOUGH LOWS WILL STILL BE WARM.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHEAST INTO THE NORTHERN
PART OF THE FORECAST AREA TONIGHT WHERE IT WILL LIKELY STALL.
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS
FRONT...AND SHOULD AFFECT ALL TAF SITES BETWEEN 18Z AND 00Z. AS A
RESULT...HAVE PLACED TEMPO MVFR CONDITIONS AT THE TAF SITES. GIVEN
HIGH MOISTURE CONTENT...SOME LOCAL IFR/LIFR VISIBILITIES WILL BE
POSSIBLE WITH THE STRONGEST STORMS. WILL AMEND TERMINALS
ACCORDINGLY IF THEY SHOULD APPEAR TO MAKE A DIRECT HIT.

FOR THE OVERNIGHT PERIOD...THERE SHOULD BE A GRADUAL DOWNWARD
TREND IN THE COVERAGE OF SHOWERS AND STORMS. CONVECTION ALLOWING
MODELS ARE OFFERING VARYING SOLUTIONS ON HOW FAST THIS WILL
OCCUR...WHICH DOES NOT BODE WELL FOR CONFIDENCE IN TERMS OF
COVERAGE. HAVE HELD ON TO EITHER VCTS OR VCSH THROUGH THE EVENING
HOURS. BEST CHANCE FOR LINGERING SHOWERS/STORMS LATE TONIGHT WILL
BE CLOSEST TO THE KCMH/KLCK TERMINALS. THERE COULD BE SOME PATCHY
MVFR VISIBILITIES TOWARD MORNING...BUT THAT WILL DEPEND ON HOW MUCH
CONVECTIVE DEBRIS CLOUDS REMAIN.

ON SATURDAY...FRONTAL BOUNDARY WILL SLOWLY LIFT BACK NORTH. WE
WILL STILL BE IN A RELATIVELY MOIST AIRMASS WITH POP UP SHOWERS/STORMS
EXPECTED IN THE HEAT OF THE DAY. WITH LOW CHANCE AND LOW
COVERAGE...WILL MAINTAIN JUST A VCSH AT THE 30 HOUR KCVG TERMINAL.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY THROUGH
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...HICKMAN
SHORT TERM...
LONG TERM...
AVIATION...HICKMAN
Hazardous weather outlook, Jun 12, 10:04 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EDT FRI JUN 12 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-130900-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
THIS EVENING ALONG AND AHEAD OF A COLD FRONT. THE PRIMARY SEVERE
WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.
SOME STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-082-130900-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY
SEVERE WEATHER THREATS. SOME STORMS WILL ALSO BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ089-090-094>100-OHZ081-088-130900-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
ADAMS-SCIOTO-
1004 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 12, 1:00 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
100 PM EDT FRI JUN 12 2015

INZ059-OHZ034-035-042-043-051-060-061-121730-
UNION IN-AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-SHELBY OH-
100 PM EDT FRI JUN 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SHELBY...
NORTHERN PREBLE...NORTHWESTERN MONTGOMERY...MIAMI...SOUTHERN
MERCER...DARKE...SOUTHWESTERN AUGLAIZE AND NORTHEASTERN UNION
COUNTIES THROUGH 130 PM EDT...

AT 1258 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BURKETTSVILLE TO PITSBURG TO SUGAR VALLEY...MOVING
EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG...EATON...
VERSAILLES...WEST MILTON...COVINGTON...TROY...PIQUA...MINSTER...NEW
BREMEN...TROTWOOD AND TIPP CITY.

ALSO...GETTYSBURG...DARKE COUNTY AIRPORT...LAURA...VERONA...BROCK...
POTSDAM...NORTH STAR...WEBSTER...HORATIO AND CIRCLE HILL ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4049 8425 4002 8411 3971 8432 3966 8491
      3973 8484 3973 8481 3975 8481 3996 8462
      4038 8480
Special weather statement, Jun 12, 1:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 PM EDT FRI JUN 12 2015

OHZ026-035-043-044-121800-
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
131 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHWESTERN LOGAN...
SOUTHWESTERN HARDIN AND SOUTHEASTERN AUGLAIZE COUNTIES THROUGH 200 PM
EDT...

AT 130 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCCARTYVILLE...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BOTKINS AND RUSSELLS
POINT.

ALSO...MCCARTYVILLE...KETTLERSVILLE...SWANDERS...ANNA...PORT
JEFFERSON...MONTRA...MAPLEWOOD...JACKSON CENTER...BLOOM CENTER AND
NEW HAMPSHIRE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4064 8387 4044 8373 4025 8426 4039 8437
Special weather statement, Jun 12, 1:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 PM EDT FRI JUN 12 2015

OHZ034-035-121800-
AUGLAIZE OH-MERCER OH-
131 PM EDT FRI JUN 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER AND AUGLAIZE
COUNTIES THROUGH 200 PM EDT...

AT 130 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF CRIDERSVILLE TO NEPTUNE TO 7
MILES WEST OF FORT RECOVERY...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...COLDWATER...
FORT RECOVERY...ST. MARYS...CRIDERSVILLE...WAPAKONETA AND NEW BREMEN.

ALSO...NEPTUNE...KOSSUTH...MONTEZUMA...BUCKLAND...ST. HENRY...
BULKHEAD...CARTHAGENA...BURKETTSVILLE...MARIA STEIN AND MOULTON ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4069 8445 4069 8423 4066 8422 4065 8393
      4048 8427 4048 8434 4045 8434 4035 8452
      4035 8481 4055 8481 4072 8446
Special weather statement, Jun 12, 1:41 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT FRI JUN 12 2015

OHZ026-121815-
HARDIN OH-
141 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARDIN COUNTY
THROUGH 215 PM EDT...

AT 138 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST
OF ADA...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ADA AND FOREST.

ALSO...ALGER...DOLA AND DUNKIRK ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4082 8349 4080 8349 4070 8389 4082 8389
      4082 8388 4082 8350
Special weather statement, Jun 12, 1:43 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT FRI JUN 12 2015

OHZ051>053-121815-
CHAMPAIGN OH-CLARK OH-MIAMI OH-
143 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MIAMI...NORTHWESTERN
CLARK AND WESTERN CHAMPAIGN COUNTIES THROUGH 215 PM EDT...

AT 140 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CHRISTIANSBURG...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS AND URBANA.

ALSO...NORTH HAMPTON...DIALTON...THACKERY...LAWRENCEVILLE...TERRE
HAUTE...MILLERSTOWN...TREMONT CITY...WESTVILLE...LIPPINCOTT AND
POWHATTAN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4024 8377 4015 8371 4003 8367 3993 8398
      3995 8408 4012 8416
Special weather statement, Jun 12, 1:47 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 PM EDT FRI JUN 12 2015

INZ050-058-OHZ042-060-121815-
FAYETTE IN-WAYNE IN-DARKE OH-PREBLE OH-
147 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE...WAYNE AND NORTHWESTERN FAYETTE COUNTIES THROUGH
215 PM EDT...

AT 145 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMBRIDGE
CITY...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CENTERVILLE...
RICHMOND...FOUNTAIN CITY AND NEW PARIS.

ALSO...JACKSONBURG...ECONOMY...GREENS FORK...ABINGTON...
WILLIAMSBURG...SPRING GROVE...RICHMOND MUNICIPAL AIRPORT...NEW
HOPE...MIDDLEBORO AND BETHEL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3980 8523 3987 8522 3988 8521 3999 8519
      4001 8492 4001 8482 4002 8481 4003 8473
      3976 8469 3970 8530 3978 8531

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:30 PM EDTSpecial Weather StatementILNDarke30 min
Jun 12, 1:31 PM EDTSpecial Weather StatementILNShelby29 min
Jun 12, 1:41 PM EDTSpecial Weather StatementILNHardin34 min
Jun 12, 1:43 PM EDTSpecial Weather StatementILNChampaign32 min
Jun 12, 2:03 PM EDTSpecial Weather StatementILNAuglaize, Shelby27 min
Jun 12, 2:13 PM EDTSpecial Weather StatementILNDarke32 min
Jun 12, 2:21 PM EDTSpecial Weather StatementILNDarke24 min
Jun 12, 2:41 PM EDTSpecial Weather StatementILNDelaware, Union34 min
Jun 12, 2:55 PM EDTSpecial Weather StatementILNMiami35 min
Jun 12, 3:05 PM EDTSpecial Weather StatementILNButler25 min
Jun 12, 3:10 PM EDTSpecial Weather StatementILNClinton35 min
Jun 12, 3:13 PM EDTSpecial Weather StatementILNFranklin32 min
Jun 12, 3:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Jun 12, 3:16 PM EDTSpecial Weather StatementILNPreble29 min
Jun 12, 3:26 PM EDTSpecial Weather StatementILNWarren34 min
Jun 12, 3:30 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Preble, Warren45 min
Jun 12, 3:45 PM EDTSpecial Weather StatementILNPreble30 min
Jun 12, 3:46 PM EDTSpecial Weather StatementILNButler, Warren29 min
Jun 12, 3:55 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren36 min
Jun 12, 4:13 PM EDTSpecial Weather StatementILNHamilton, Warren32 min
Jun 12, 4:16 PM EDTSpecial Weather StatementILNLicking14 min
Jun 12, 4:26 PM EDTSpecial Weather StatementILNMadison34 min
Jun 12, 4:39 PM EDTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Madison, Pickaway29 min
Jun 12, 5:09 PM EDTSpecial Weather StatementILNHocking36 min
Jun 12, 5:15 PM EDTSpecial Weather StatementILNHighland30 min
Jun 12, 7:01 PM EDTSpecial Weather StatementILNBrown29 min
Jun 12, 7:30 PM EDTSpecial Weather StatementILNBrown, Highland30 min
Jun 12, 7:59 PM EDTSpecial Weather StatementILNAdams31 min
Jun 12, 5:38 PM EDTSpecial Weather StatementILNGallatin37 min
Jun 12, 11:58 AM EDTSpecial Weather StatementILNWayne32 min
Jun 12, 12:21 PM EDTSpecial Weather StatementILNWayne24 min
Jun 12, 1:47 PM EDTSpecial Weather StatementILNWayne28 min
Jun 12, 2:39 PM EDTSpecial Weather StatementILNFranklin36 min
Jun 12, 4:03 PM EDTSpecial Weather StatementILNRipley27 min
Jun 12, 4:50 PM EDTSpecial Weather StatementILNOhio, Switzerland40 min
Jun 12, 5:46 PM EDTSpecial Weather StatementILNWayne29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.